# SDR ASOA20120802057R

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 27,883 hours, 15,216 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Unknown
- Location: Nlg Doors
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NOSE GEAR DOORS ATTEMPTED TO OPEN ON APPROACH TWO TIMES WITH GEAR SELECTED IN UP POSITION.  SOUND ONLY, NO INDICATION.  MX PERFORMED GVI OF NLG AREA AND PERFORMED LANDING GEAR EXTENSION AND RETRACTION.  OPS CHECKED SUCCESSFUL WITH NO FAULTS FOUND.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
